# SDR AU980859

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr 320LANCAIR
- Engine: Lyc IO360B1B
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CONTAINED FOUR CRACKS IN THE AREA OF THE TOP PIVOT.  FURTHER INVESTIGATION FOUND DELAMINATION AND LOW STRENGTH IN THE MATERIAL.  SUSPECT CAUSED BY THE USE OF TIME EXPIRED MATERIALS.  PART TOTAL CYCLES:  397.
